# SDR CA970311017

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Doubler
- Condition: Damaged
- Location: Fuel Cell
- Part time: 14,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CELL DOUBLERS DAMAGED.
